# SDR ASOA2015060312975

- Difficulty date: May 11, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 24,633 hours, 17,506 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 830-1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 SEAT TRACK BS 830-1000 IS CORRODED.  R & R SEAT TRACK  IAW AMM 53-00-49-400-801-A03, AND 53-00-49-000-801-A03.
